# SDR SWAA2021063072219

- Difficulty date: May 12, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSY AFT UPPER CORNER CRACKED AT EDGE MKD DOT ; / PERFORMED HFEC ON CRACK AT UPPER CORNER EDGE OF L-1 DOOR ASSY IAW NDTM PART 6 ;51-00-00 PROCEDURE 26. CRACK CONFIRMED WITH LENGTH : 0.196' VERIFIED REWORKED AREA IS IN LIMITS PER B737-700 SRM 51-10-02 -1A-1 FIG 103 DETAIL C; [09] OK TO TREAT AND PRIME REWORKED AREA; [10] TREATED REWORKED AREA WITH ALODINE AND PRIMER AS PER B737-700 SRM 51-20-01; [11] AFTER REWORK AREA FOUND OUT LIMITS MAT.LOSS 0.196''AS PER B-737-700 SRM 52-10-02-1A-1 FIG.103 DETAIL C.; [12] STEP 11; AFTER REWORKED AREA ON STEP 4 (REMOVING CRACK) FOUND OUT OF LIMITS PER B737-700 SRM 52-10-02-1A-1 FIG.103 DETAIL C. MATERIAL LOSS 0.196'; MAX. MAT. ALLOWED TO REMOVE 0.150'.; ACCOMPLISHED 0.040' INSURANCE CUT AT TRIMMED AREA AND EVALUATED SURFACE ROUGHNESS FOUND TO BE SMOOTHER THAN 63 MICROINCHES RA ON TRIMMED AREA REF B737-700 SRM 51-20-13-0G-0 AND EA# 21-151-01668-WIP1; TOOL USED B/C #171854.; [29] VERIFIED ACCOMPLISHED 0.040' INSURANCE CUT AT TRIMMED AREA AND EVALUATED SURFACE ROUGHNESS FOUND TO BE SMOOTHER THAN 63 MICROINCHES RA ON TRIMMED AREA REF B737-700 SRM 51-20-13-0G-0 AND EA# 21-151-01668-WIP1; TOOL USED B/C #171854.; [30] ACCOMPLISHED A GENERAL VISUAL INSPECTION; AS DEFINED IN 737-700 SRM 51-00-06 PARAGRAPH 3 OF ALL AREAS WITHIN THE REPAIR; [31] FABRICATED THE -1 REPAIR DOUBLER
